# SDR 2008UALA02880

- Difficulty date: May 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT IS INOP.  SUSPECT POWER SUPPLY.  REPLACED POWER SUPPLY.  OPS CHECKS GOOD, AC OK FOR SERVICE.
